RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 1, Pages 34–51 (Mi mz2371)  

This article is cited in 2 scientific papers (total in 2 papers)

On exact constants in the Whitney theorem

Yu. V. Kryakin

Odessa Polytechnic Institute

Full text: PDF file (948 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:1, 688–700

Bibliographic databases:

Received: 10.02.1993

Citation: Yu. V. Kryakin, “On exact constants in the Whitney theorem”, Mat. Zametki, 54:1 (1993), 34–51; Math. Notes, 54:1 (1993), 688–700

Citation in format AMSBIB
\Bibitem{Kry93}
\by Yu.~V.~Kryakin
\paper On exact constants in the Whitney theorem
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 1
\pages 34--51
\mathnet{http://mi.mathnet.ru/mz2371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244479}
\zmath{https://zbmath.org/?q=an:0826.41006}
\elib{https://elibrary.ru/item.asp?id=12738567}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 1
\pages 688--700
\crossref{https://doi.org/10.1007/BF01224360}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600003}


Linking options:
  • http://mi.mathnet.ru/eng/mz2371
  • http://mi.mathnet.ru/eng/mz/v54/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kryakin, “On Whitney's theorem and constants”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 281–295  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. V. Kryakin, “On functions with bounded $\mathbf n$th differences”, Izv. Math., 61:2 (1997), 331–346  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    Full text:67
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021